# SDR 2013FA0000125

- Difficulty date: October 25, 2012
- Submitted: February 22, 2013
- Operation: General aviation
- Aircraft: FGELY
- Make and model: Beech A36
- Aircraft serial: E458
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT ENGINE WAS BEING RUN AFTER LT MAGNETO CHECKS.  ACFT WENT INTO FULL POWER AND ROLLED ON ITS WHEELS UNCONTROLLABLY TOWARDS THE DIRECTION OF A MAJOR AIRPORT CONSTRUCTION SITE CAUSING SEVERE UNREPAIRABLE DAMAGE TO BOTH WINGS. THE NOSE GEAR AND BOTH MAIN GEARS WERE COMPLETELY DESTROYED.
